# SDR SWAA2015102045132

- Difficulty date: August 27, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 69,803 hours, 57,543 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65C252041
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED AT REAR SPAR AT WBL 251.  REPAIRED SPAR WEB IAW ER & EA.
